Jump to content
CrazyBoards.org

Recommended Posts

I note your dx says you're schizoaffective. It's possible that the problems you mention are negative symptoms, rather than caused by the Risperdal. I don't know for sure, obviously, I just wanted to bring it up because in case that's true it would suck to go off the Risperdal if it's otherwise working for you.

I have no idea what pdocs have people do in general, but I was on at a lower dose (1 or 2 mg I think) and I halved it one day (or maybe two days) and then went off it the next.

Link to comment
Share on other sites

unfortunately, all aap's make me dull, risperdal included.

i take a low dose right now. takes the edge off, but doesn't curb my excitement. kinda living on the edge. will go high when there is a lot going on, but keeps me from going bonkers.

yea, zombieitis. sucks.

i need a better balance, but don't want to lose my personality.

can't think, hope this makes sense!

good luck to you!

kathy

Link to comment
Share on other sites

i complained about several risp side effects to my pnurse, including lactation, loss of spirituality, and being boring.

we got rid of the lactation with a switch in birth control pills and symmetrel. he says that antipsychotics in general have a "blunting" effect that make you feel, well, blunted. i feel like my spirituality and personality have taken the beating.

however, i'm at the end of the line when it comes to AAPs. my body doesn't tolerate the others at all. so i have to deal with the side effects. i'll take lactation and personality issues over being a crazy freak and doing damage to my brain any day!

for me, i have to stay on risp, even if i don't like some of what it does, and believe me, i know where you're coming from.

edited to add-- yeah, and it makes me really sleepy, so i take it at night. i can't split up the dose or i'll sleep during the day.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...